# SDR HYIA20130124002

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 27,780 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MX EVENT, DAMAGE WAS DISCOVERED ON THE REAR SPAR WEBS IN BOTH FORWARD AND AFT POSITIONS. DAMAGE WAS MAPPED AND SENT. REPAIRS WERE CARRIED OUT IAW REPAIR PLANS SUPPLIED AND SUBSTANTIATED.
